Welcome to the STD forum. I'll try to help, but there's really not much a distant online forum or expert can do when someone has been so completely evaluated, apparently by competent providers. And an STD expert really is not the right source for such advice. If we had a patient like you in my clinic, we would not get involved at all in further evaluation, but would refer him or her to one or more other specialists.
If you actually have, or had, documented urethritis, then more than likely you had nongonoccal urethritis (NGU). Sometimes symptoms of infection, e.g. scant discharge from time to time, persist or recur in NGU -- not necessarily because of continuing infection, but perhaps as the result of an immunologic reaction in the urethra or prostate gland. In any case, there is no chance of a continuing active STD that could be persisting despite your negative tests and the repeated and extensive antibiotic treatments you have received.
Most likely your rheumatologist considered reactive arthritis (formerly called Reiter's syndrome), since that can cause a combination of NGU with arthritis that could explain your hip pain and the xray abnormality you mention. However, even if you had it, the normal CRP is strong evidence against any continuing active disease. But to be safe, if reactive arthritis did not come up with your rheumatologist, you should raise that possibility with him or her.
As for your comments about nutrition, I don't see any particular reason for the dietary restrictions you describe. Of course continue to pursue them if you are convinced they help control your symptoms or otherwise make you feel better. But do not delude yourself into believing they actually are making any difference in any possible disease process.
All things considered, it seems unlikely you have any active infectious or inflammatory medical problem at all. Most or all of your symptoms probably are residual, without indicating a current health problem of importance. Pain alone doesn't necessarily mean disease. Your best bet is to link up with a primary care provider whom you trust, then follow his or her advice about whether additional evaluation is necessary -- including likely advice that you're just going to need to live with your symptoms, with confidence you have nothing that ever will be a serious threat to your health or that of your sex partner(s). (I'm willing to bet you have already been told pretty much the same thing by one or more of your current doctors.)
Good luck-- HHH, MD
I meant to specifically say that this clearly is not epididymitis, sexually acquired or otherwise, despite the testicular discomfort.
Just one more question relating to this: when I came on Amoxicillian I had a reaction causing painful inflammation under the foreskin with the top layer of the skin coming off (white stuff under the foreskin which looks like skin). Having come off the amox the inflammation is gone but i still get the white stuff under the foreskin daily - kind of reminds of a skin reaction to too much sun from how it looks. It is not painful now but bit annoying. What is this? Funnily I had the same after doxycline but that went away then.
Two possibilities come to mind. You might be allergic to amoxicillin, showing up as a "fixed drug eruption". FDE's are localized allergic reactions of exactly this sort, with a small patch of skin that behaves as if it were burned, e.g. with hot water -- with later blister and then loss of the overlying skin. Although FDEs can occur anywhere on the body, the penis is a pretty common site.
Or you might have overgrowth of yeast, which can be triggered by antibiotics, including amoxicillin.
It is important that you promply visit the doctor or clinic who prescribed the amoxicillin, because you need to know whether FDE is the explanation. If so, it means you are allergic to amoxicillin (and perhaps all penicillin-related antibiotics) and will need to avoid them in the future. And if it's not an FDE, you need professional assessment to learn the cause and get advice on treatment.
Interesting. Any risks for me from yeast? Obviously antibiotic allergy could be dangerous.
Yeast infections can be unfomfortable but virtually never serious.
That will have to be all for this thread. Take care.
Thank you for your quick responses. Just would like to say that i think you are doing such important work in this online forum and I have actually recommended it to friends!
Thanks for the thanks. Stay safe.
Please help! 2 months ago I had unprotected sex. I noticed a little spotting the same night. I've gotten A lot of headaches after. Followed by major cramps the following week similar to my menstrual cyc. I've been feeling nauseated up until. Also after 30 minutes of exercising , long walk or sex I would get pain in my left hip knee and leg also ill get a vibration feeling in my knee lef or heel. Ever since I've had unprotected sex my menstru also changed I don't get heavy periods anymore I don't even have to wear a pad. The first time I got period after the unprotected sex I had severe cramp it wasn't heavy but plenty of blood clots like lines of blood mostly that only lst 2 days the second it lasted two days as well no blood clots and no cramps and my breast now hurt like never before when I get my period I can't even lay on my stomach.
Also I get hot flashes in my left after exercising, a long walk or intercourse. And I aalso have a lot of gas now.